# SDR IPXA2025041180978

- Difficulty date: March 26, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 149N755050
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING/BODY STRUCTURE IN PANEL 196AR NUTPLACE HAVE CORROSION DOT 07-038. REMOVED BRACKET ON WING BODY 196AR IAW B757-200 SRM 51-40-02-0G-0 BRACKET P/N 149N7550-50.LOCATED AND DRILLED NEW BRACKET IAW SRM 51-40-05-0G-0.TRETATED AND PRIMED NEW BRACKET IAW SRM 51-20-01 P/N ALODINE 11232 BTCH 0004350419 PRIMER P/N 10-P4-2/2TU BTCH 0004341752.INSTALLED NEW BRACKET ON R/H WING/BODY STRUCTURE IAW SRM 51-40-02-0G-0 RIVET P/N MS20470AD6-5 BTCH 0004369861
